# SDR SWAA2022072530795

- Difficulty date: July 19, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 62,769 hours, 37,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PANEL 192E FORWARD 2 ATTACH BRACKETS CRACKED / [01] REMOVED AND REPLACED 2 BRACKETS AT FUSELAGE PANEL 192E. BRACKET SECURED REF SRM 51-40-02 .
